# SDR FDEA201011284505

- Difficulty date: November 28, 2010
- Submitted: November 29, 2010
- Operation: Air carrier
- Aircraft: N944FD
- Make and model: Boeing 757-2G5
- Aircraft serial: 24497
- Aircraft time: 53,491 hours, 18,724 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N310112
- Condition: Corroded
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING TOP SKIN - AFTER REMOVAL OF OVERWING FILL PORT ADAPTOR, FOUND CORROSION ON SKIN CUTOUT. CORROSION REPAIR CARRIED OUT ON RT WING TOP SKIN IAW EA F-5730-137696 (RT WING TOP SKIN FUEL PORT CORROSION REPAIR). REPAIR IS CLASSIFIED AS MAJOR IAW GMM 6-2-100.
